# SDR ASAA0792125

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 24,474 hours, 9,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT ZEE CHANNEL BS 847 TO BS 727 D+6 CORRODED.  AFT CARGO PIT LT ZEE CHANNEL AT BS 847 TO BS 727D+6 REPLACED WITH MADE REPAIR PARTS IAW B737 900 SRM 51-40-05 AND 51-40-02.
